Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Nonanalytic-hypoellipticity for some degenerate elliptic operators


Authors: M. S. Baouendi and C. Goulaouic
Journal: Bull. Amer. Math. Soc. 78 (1972), 483-486
MSC (1970): Primary 35H05, 35J70; Secondary 35A05
DOI: https://doi.org/10.1090/S0002-9904-1972-12955-0
MathSciNet review: 0296507
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35H05, 35J70, 35A05

Retrieve articles in all journals with MSC (1970): 35H05, 35J70, 35A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12955-0